# SDR DL72S010224

- Difficulty date: February 8, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 50,161 hours, 32,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 69162413
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND PANEL AFT OF LT WING FENCE MISSING.  REPLACED PANEL.
